Free Access
Volume 25, 2019
Article Number 36
Number of page(s) 38
Published online 13 September 2019
  1. G. Akagi and S. Melchionna, Elliptic-regularization of nonpotential perturbations of doubly-nonlinear flows of nonconvex energies: a variational approach. J. Convex Anal. 25 (2018) 861–898. [Google Scholar]
  2. G. Akagi and U. Stefanelli, A variational principle for doubly nonlinear evolution. Appl. Math. Lett. 23 (2010) 1120–1124. [Google Scholar]
  3. G. Akagi and U. Stefanelli, Weighted energy-dissipation functionals for doubly-nonlinear evolution. J. Funct. Anal. 260 (2011) 2541–2578. [Google Scholar]
  4. G. Akagi and U. Stefanelli, Doubly nonlinear equations as convex minimization. SIAM J. Math. Anal. 46 (2014) 1922–1945. [CrossRef] [Google Scholar]
  5. G. Akagi and U. Stefanelli, A variational principle for gradient flows of nonconvex energies. J. Convex Anal. 23 (2016) 53–75. [Google Scholar]
  6. H. Attouch, Variational Convergence for Functions and Operators. Pitman, Boston (1968). [Google Scholar]
  7. S. Aizicovici and Q. Yan, Convergence theorems for abstract doubly nonlinear differential equations. Panamer. Math. J. 7 (1997) 1–17. [Google Scholar]
  8. Andrea Braides, A handbook of Γ-convergence, in Vol. 3 of Handbook of Differential Equations: Stationary Partial Differential Equations, edited by M. Chipot and P. Quittner. North-Holland (2006) 101–213. [CrossRef] [Google Scholar]
  9. P. Colli, On some doubly nonlinear evolution equations in Banach spaces. Jpn J. Ind. Appl. Math. 9 (1992) 181–203. [Google Scholar]
  10. P. Colli and A. Visintin, On a class of doubly nonlinear evolution equations. Commun. Partial Differ. Equ. 15 (1990) 737–756. [CrossRef] [MathSciNet] [Google Scholar]
  11. T. Ilmanen. Elliptic regularization and partial regularity for motion by mean curvature. Memoirs of the American Mathematical Society (1994) 108:520x:+90 [Google Scholar]
  12. H. Le Dret and A. Raoult, The nonlinear membrane model as variational limit of nonlinear three-dimensional elasticity. J. Math. Pures Appl. 74 (1995) 549–578. [Google Scholar]
  13. M. Liero and U. Stefanelli, A new minimum principle for Lagrangian mechanics. J. Nonlinear Sci. 23 (2013) 179–204. [Google Scholar]
  14. M. Liero and U. Stefanelli, Weighted inertia-dissipation-energy functionals for semilinear equations. Boll. Unione Mat. Ital. 6 (2013) 1–27. [Google Scholar]
  15. J.-L. Lions and E. Magenes, Problèmes aux limites non homogènes et applications. Travaux et Recherches Mathématiques. Dunod, Paris (1968). [Google Scholar]
  16. S. Melchionna, A variational principle for nonpotential perturbations of gradient flows of nonconvex energies. J. Differ. Equ. 262 (2017) 3737–3758. [Google Scholar]
  17. A. Mielke, On evolutionary Γ-convergence for gradient systems. Lecture Notes in Applied Mathematics and Mechanics (2016) 187–249. [CrossRef] [Google Scholar]
  18. A. Mielke and M. Ortiz, A class of minimum principle for characterizing the trajectories of dissipative systems. ESAIM: COCV 14 (2008) 494–516. [CrossRef] [EDP Sciences] [Google Scholar]
  19. A. Mielke and U. Stefanelli, Weighted energy-dissipation functionals for gradient flows. ESAIM: COCV 17 (2011) 52–85. [CrossRef] [EDP Sciences] [Google Scholar]
  20. A. K. Nandakumaran and A. Visintin, Variational approach to homogenization of doubly-nonlinear flow in a periodic structure. Nonlinear Analysis Series A 120 (2015) 14–29. [CrossRef] [Google Scholar]
  21. M. Ôtani, Nonmonotone perturbations for nonlinear parabolic equations associated with subdifferential operators, Cauchy problems. J. Differ. Equ. 46 (1982) 268–299. [Google Scholar]
  22. W. Rudin, Real and Complex Analysis, 3rd edn. McGraw Hill, New York (1987) [Google Scholar]
  23. E. Sandier and S. Serfaty, Gamma-convergence of gradient flows with applications to Ginzburg-Landau. Comm. Pure Appl. Math. LVII (2004) 1627–1672 [CrossRef] [MathSciNet] [Google Scholar]
  24. E. Serra and P. Tilli, Nonlinear wave equations as limit of convex minimization problems: proof of a conjecture by De Giorgi. Ann. Math. 175 (2012) 1511–1574. [Google Scholar]
  25. U. Stefanelli, The Brezis-Ekeland principle for doubly nonlinear equations. SIAM J. Control Optim. 47 (2008) 1615–1642. [CrossRef] [Google Scholar]
  26. U. Stefanelli, The De Giorgi conjecture on elliptic regularization. Math. Models Methods Appl. Sci. 21 (2011) 1377–1394. [Google Scholar]
  27. A. Visintin, Evolutionary Γ-Convergence of Weak Type. Preprint arXiv:1706.02172 (2017). [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.